# SDR TSAA0033123

- Difficulty date: February 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 FLOOR PROXIMITY BATTERY PACK DUE TO UNIT FAILS BATTERY TEST.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
